# SDR QXEA0200838

- Difficulty date: May 25, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 745 hours, 920 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT WAS DIVERTED WHILE EN ROUTE TO SEA FOR A FUSELAGE DOORS WARNING LIGHT.  MAINTENANCE INSPECTED AND ADJUSTED THE AFT CARGO DOOR SENSOR IAW AMM 52-31-00 (NO PARTS WERE REPLACED).  AN OPERATIONAL CHECK WAS PERFORMED AND SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.
